Rocky Mountain Journal of Mathematics

A characterization of rational and elliptic real algebraic curves in terms of their space of orderings

J.M. Gamboa

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 14, Number 3 (1984), 499-502.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127487

Digital Object Identifier
doi:10.1216/RMJ-1984-14-3-499

Mathematical Reviews number (MathSciNet)
MR761103

Zentralblatt MATH identifier
0559.14014

Citation

Gamboa, J.M. A characterization of rational and elliptic real algebraic curves in terms of their space of orderings. Rocky Mountain J. Math. 14 (1984), no. 3, 499--502. doi:10.1216/RMJ-1984-14-3-499. https://projecteuclid.org/euclid.rmjm/1250127487


Export citation